# SDR A6WA200840071

- Difficulty date: January 26, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 22,016 hours, 18,671 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AC EXTERNAL POWER CONNECTOR BOX SUPPORT MEMBER BTW FS 193.00 - 202.00 RT SIDE IS CRACKED AT TOP FWD AND LWR AFT ATTACHMENT POINTS.  TOP FWD AND LWR AFT CRACKS IN SUPPORT MEMBER TEMPORARILY REPAIRED IAW REO 601R-24-41-002 PERMANENT REPAIR TO BE CARRIED OUT AT NEXT C-CHECK SCHEDULED 3/8/08.  (K)
